Jump to content
Important Survey - Please Participate ×

Benzo taper symptoms and is this normal


[Za...]

Recommended Posts

 

HI everyone, hope you doing well. I'm down to 4mg Valium, my main symptoms are;

Feel really emotional, feel like crying all the time and extreme fatigue. I try and go gym and play golf but feeling like crying for no reason throughout( don't cry) and also really tired all the time. Anyone else feel like this whilts tapering? Worried it might be something else. Any help would be appreciated. Thank

 

Link to comment
Share on other sites

Hi there, 

 

I am new here and have very limited knowledge and experience, but I have been feeling the same exact thing the past two weeks after I dropped my dose. It doesn’t happen when I am around people, but once I am alone I could cry at a very very minor thing! I know for sure this is related to the taper, because it has happened previously when I dropped an earlier dose. 
 

For whatever reason though, I don’t really hate it! It feels somewhat cleansing if this makes any sense. 
 

Good luck with your taper, I hope it goes smoothly.

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...